MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH XCEL; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. ENDOPATH XCEL; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Catalog Number B12LT
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Pain (1994); Seroma (2069); Urinary Retention (2119); Post Operative Wound Infection (2446); Insufficient Information (4580)
Date of Event 02/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
This complaint is from a literature source.The following literature cite has been reviewed: kanani f, kozin m, ben avraham y, avitan e, gurevich m, nesher e, gravetz a.Laparoscopic living donor nephrectomy: learning curve analysis through 1446 cases and outcomes from 200 consecutive mastery-phase procedures-how i do it.J clin med.2026 feb 9;15(4):1363.Doi: 10.3390/jcm15041363.Pmid: 41753051; pmcid: pmc12941911.The aim of this study is to high-volume single-center experience with standardized transperitoneal laparoscopic donor nephrectomy and cusum-based learning curve analysis.Between (b)(6) 2015 and (b)(6) 2024, a total of 200 consecutive laparoscopic living donor nephrectomies were using ethicon endopath, ethicon harmonicace® + shearsorharmonic synergy® hook, ethicon ligaclip®, ethicon echelonflex¿, surgicel® ethicon, 0-vicryl, 4-0 monocryl and dermabond® (ethicon).Reported complications are n=8; clavien¿dindo (grade i) treatment: not mentioned n=3; clavien¿dindo (grade ii) treatment: not mentioned n=1; clavien¿dindo (grade=iii) treatment: not mentioned n=2; superficial ssi treatment: not mentioned n=1; seroma treatment: not mentioned n=1; intra-abdominal collection treatment: not mentioned n=3; urinary retention treatment: not mentioned n=40; orchalgia (testicular pain-1 month) treatment: not mentioned n=31; orchalgia (testicular pain-1 year) treatment: not mentioned n=2; 30-day readmission treatment: not mentioned n=3; 90-day readmission treatment: not mentioned.In conclusion, this high-volume single-center experience demonstrates received: 9 january 2026 revised: 2 february 2026 accepted: 5 february 2026 published: 9 february 2026 copyright: © 2026 by the authors.Licensee mdpi, basel, switzerland.This article is an open access article distributed under the terms and conditions of the creative commons attribution (cc by) license.Favorable outcomes in laparoscopic living donor nephrectomy with cusum-defined proficiency phases extending beyond 1000 cases.The outcomes observed likely reflect the combined effects of institutional volume, team experience, and standardized technique.Multi-center validation is required before generalizing these results.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 4/2/2026 d4: batch # unk d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.An analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Does the author/surgeon believe that the ethicon devices mentioned in this article caused/contributed to the reported events in the article? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ENDOPATH XCEL
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key24769654
Report Number3005075853-2026-02472
Device Sequence Number9999190
Product Code GCJ
UDI-Device Identifier10705036001164
UDI-Public10705036001164
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K032676
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Literature
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB12LT
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown